# SDR AWXA9700543

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION IN SEVERAL PLACES ALONG FLOORBEAM AT BS 344, LBL 20 TO LBL 40, WL 208.  REPAIRED UPPER CHORD FROM RBL 13.9 TO LBL 67, BS 344, WL 208 PER SRM 53-10-51 AND 51-40-2.
